MAUDE Adverse Event Report: BIO-RAD MEDICAL DIAGNOSTICS GMBH REAGENT RED BLOOD CELLS IH-CELL I-II; IH-CELL I-II, 2 X 10 ML

BIO-RAD MEDICAL DIAGNOSTICS GMBH REAGENT RED BLOOD CELLS IH-CELL I-II; IH-CELL I-II, 2 X 10 ML
Catalog Number 814050100
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is our combined initial and final report on this incident.
 
Event or Problem Description
The customer reported a negative result with our product ih-cell i-ii for two tests of the same patient.One test was performed on (b)(6) 2023 and the second test was perfomred on (b)(6) 2025 and the test results were negative each time.Another facility detected an anti-c.The patient had no known transfusion history.The customer reported both cases on august 11, 2025.While he was able to provide information on the product used for the test performed in (b)(6) 2025, he was not able to provide such information on the product used in the test back in 2023.Also, it was not possible to retrieve data from the ih-1000 used for testing.For this reason, we refrain from submitting a report for the incident in (b)(6) 2023.Regarding the allegedly false negative test result obtained in (b)(6) 2025, the customer did not provide a patient sample for investigational testing in our quality control laboratory.The customer filed his complaint in august 2025, when the allegedly defective lot of ih-cell i-ii has alreday been expired six weeks ago, therefore, no tests could be carried out.A review of our batch record has not shown any abnormalities that could have negatively affected product quality.The qc daily journal from the date of event was checked and showed that all qc was acceptable.The allegedly false negative test result is suspected to be related to a paitent sample problem.

Brand Name
REAGENT RED BLOOD CELLS IH-CELL I-II
Common Device Name
IH-CELL I-II, 2 X 10 ML
Manufacturer (Section D)
BIO-RAD MEDICAL DIAGNOSTICS GMBH
industriestrasse 1
dreieich, hessen 63303
GM  63303
Manufacturer Contact
martina benkert
industriestrasse 1
dreieich, 63303
GM   63303
MDR Report Key22990137
Report Number9610824-2025-00031
Device Sequence Number9089728
Product Code QHT
UDI-Device Identifier07611969952274
UDI-Public(01)07611969952274(17)250602(10)9514011
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
125208
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/02/2025
Device Catalogue Number814050100
Device Lot Number9514011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2025
Initial Report FDA Received Date09/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IH-1000, SN (B)(6) ; IH-CARD AHG ANTI-IGG, LOT 9444010
Patient SexUnknown